# SDR AALA202308118847

- Difficulty date: August 1, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 35,070 hours, 14,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U16
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD PASSENGER COMPARTMENT FLOOR STRUCTURE INTERCOSTAL LOCATED FROM BS 328 TO BS 344 AT LBL 45. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
